Home On the complexity of sorting problem for a Boolean algebra
Article
Licensed
Unlicensed Requires Authentication

On the complexity of sorting problem for a Boolean algebra

  • V. V. MOROZENKO
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 3

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.3.313/pdf
Scroll to top button